Universidad Complutense de Madrid
E-Prints Complutense

On the simplification of the coefficients of a parametrization

Impacto

Downloads

Downloads per month over past year

Andradas Heranz, Carlos and Recio, Tomas and Tabera, Luis F. and Sendra, J. Rafael (2009) On the simplification of the coefficients of a parametrization. Journal of Symbolic Computation, 44 (2). pp. 192-210. ISSN 0747-7171

[img] PDF
Restringido a Repository staff only

996kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0747717108001338


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Let K subset of R be a computable field. We present an algorithm to decide whether a proper rational parametrization of a ruled surface, with coefficients in K((i), can be properly reparametrized over a real (i.e. embedded in R) finite field extension of K. Moreover, in the affirmative case, the algorithm provides a proper parametrization with coefficients in a real extension of K of degree at most 2.


Item Type:Article
Uncontrolled Keywords:Parametric varieties; Field of definition; Simplification of parametrizations
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14730
Deposited On:17 Apr 2012 10:59
Last Modified:07 Aug 2018 11:53

Origin of downloads

Repository Staff Only: item control page